I quit finasteride 2 weeks ago because I noticed less libido. I’m in desperate need for reassurance that I could still get it back and that it didn’t do permanent damage. Any reply is appreciated especially from those who had similar experience.
https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png 0 0 William Rassman, M.D. & Jae Pak, M.D. https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png William Rassman, M.D. & Jae Pak, M.D.2018-12-07 06:41:432018-12-01 08:15:17I Want to Stop My Finasteride, What Will Happen?
If you have been on finasteride for a long time (more than 6 months) and developed any benefit from it, when you stop it, you will get “catch up hair loss” which means that the hair that you retained or gained will be lost and any hair that you would have lost will be lost as well, all in the next 3 months. I have seen men on finasteride for decades, stop it, and lose a lot of hair because their hair was dependent upon it.